# SDR UIEA2017091001626

- Difficulty date: September 10, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,624 hours, 18,051 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Part serial: A7630
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU FUEL FILTER HAS BOLT MISSING AND LEAKING FUEL.  REMOVED AND REPLACED APU SURGE VALVE AND FUEL CONTROL. OP CHECKED IAW 49-31-01.
